# SDR FDEA202305100841

- Difficulty date: May 10, 2023
- Submitted: May 12, 2023
- Operation: Air carrier
- Aircraft: N997FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24738
- Aircraft time: 68,659 hours, 27,206 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Part number: 113N2601
- Part serial: NSN
- Condition: Delaminated
- Location: Zone 500 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O, O, O
- Precautionary procedure: K, K, K, K

## Discrepancy

L/WING IB FLAP LWR SURFACE OF CLOSE OUT FAIRING IS DELAMINATED. ACCOMPLISHED PERMANENT REPAIR OF DELAMINATION ON LOWER SURFACE OF L/W INBRD   MAIN FLAP AFT FLAP CLOSE OUT IAW B757 SRM 57-53-01-2R FIG 201 SHEET 6 AND 51-70-07-0G
